# SDR ABXA9701357

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59124262
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FIRST OFFICER'S WINDOW (ESCAPE EXIT) WOULD NOT OPEN.  TIGHTENED UPPER, AFT ROLLER, OPS CHECKED NORMAL IAW DC8 MM 56-10.
